# SDR ASMF200608009

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 43,669 hours, 24,586 cycles
- Engine: Pwa JT8D219
- Engine time: 53,952 hours, 7,289 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 7938314
- Condition: Leaking
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, THE LT ENGINE (OIL PRESS LOW) LIGHT TURNED ON. CAPTAIN INFORMED THAT DURING CRUISE THE (OIL PRESS LOW) LIGHT TURNED ON, PERFORMED THE EMERGENCY PROCEDURE AND LT ENGINE WAS SHUTDOWN. DURING MAINTENANCE REVIEW, THE OIL INDICATION WAS ZERO QUARTERS, THE ENGINE COWLINGS WERE WITH OIL EXCESS AND AN OIL LEAK WAS DETECTED IN DIFFERENTIAL PRESSURE SWITCH. 16 QUARTERS OF OIL WAS CHARGED AND ENGINE WAS RUN. AT 25 PSI OF PRESSURE, THE LEAK WAS EVIDENT ON A HYDRAULIC TUBE OF THE DIFFERENTIAL PRESSURE SWITCH CONNECTION. HYDRAULIC TUBE WAS REPLACED IAW MM 79-30-00, ENGINE WAS RUN AND GCU WAS RESEATED, TESTED CORRECT.
